MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. TIBIAL COMPONENT PRECOAT SIZE 2; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. TIBIAL COMPONENT PRECOAT SIZE 2; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: palacos cement item # 00111314001 lot # 80684396, palacos cement item # 00111314001 lot # 79964393, femoral component item # 00599601452 lot # 62896158, polyethylene insert item # 00597206529 lot # 62989688, art surface item # 00596202212 lot # 62809714.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product remains implanted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2019-04775.0001822565-2019-04776.Complaint was unable to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no related deviations or anomalies.Medical records were not provided.Per the nexgen cr, ps, cra, lps, and lcck package insert, pain and loosening are known potential adverse effects of this procedure.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent right total knee arthroplasty.Subsequently, patient underwent a revision procedure approximately two years post-implantation due to loosening and pain.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: a1, a4, b4, b5, b7, g3, g6, h2, h6, and h10.
 
Event or Problem Description
It was reported the patient underwent a right knee revision approximately two years post-implantation due to tibial tray loosening and pain.The tibial tray was removed and replaced with zimmer biomet product.No further complications have been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient needed cortisone injections, xrays showed radiolucency around the tibial tray in both knees, patient needed to walk with a cane and had limited ambulation, right total knee has a loosened tibia with and increased report of pain, improvement seen with revision.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIAL COMPONENT PRECOAT SIZE 2
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key9787159
Report Number0002648920-2020-00158
Device Sequence Number2289069
Product Code JWH
UDI-Device Identifier00889024217560
UDI-Public(01)00889024217560(17)250531(10)62685639
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue Number00598002702
Device Lot Number62685639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer08/02/2022
12/13/2022
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date08/25/2022
12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight112 KG